| Model Number |
GBG502S15 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
A ventilator was returned to a third party service center for evaluation.There was no harm or injury reported.During the evaluation at the third party service center, the sound abatement foam was replaced.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported incorrect information in date of report.Correct date should be 03/09/2022.
Additional Manufacturer Narrative
The manufacturer previously marked additional mfr narrative incorrectly.This mdr was not submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints discovered as part of a retrospective remediation review.